Pacific Journal of Mathematics

Some basic bilateral sums and integrals.

Mourad E. H. Ismail and Mizan Rahman

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 497-515.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370882

Mathematical Reviews number (MathSciNet)
MR1363876

Zentralblatt MATH identifier
0905.33010

Subjects
Primary: 33D05: $q$-gamma functions, $q$-beta functions and integrals
Secondary: 33D20 33D45: Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)

Citation

Ismail, Mourad E. H.; Rahman, Mizan. Some basic bilateral sums and integrals. Pacific J. Math. 170 (1995), no. 2, 497--515. https://projecteuclid.org/euclid.pjm/1102370882


Export citation

References

  • [1] G.E. Andrews and R. Askey, A simpleproof of Ramanujan's summation of the \\p, Aequations Math., 18 (1978), 333-337.
  • [2] R. Askey, Ramanujan'sextensionsof the gamma and betafunctions, Amer. Math. Monthly, 87 (1980), 346-359.
  • [3] R. Askey, A q-extensionof Cauchy's form of the beta integral,Quart J. Math, Oxford (2), 32 (1981), 255-266.
  • [4] R. Askey, Beta integralsand q-extensions,in "Proceedings of the Ramanujan Cen- tennial International Conference, Annamalainagar", eds.R. Balakrishnan et. al., Ramanujan Mathematical Society, Annamalai University (1988), 85-102.
  • [5] R. Askey, Beta integralsin Ramanujan7s papers, his unpublished work and further examples, Ramanujan Revisited (G. E. Andrews et al eds.), Academic Press, New York (1988), 561-590.
  • [6] R. Askey and R. Roy, More q-beta integrals, Rocky Mountain J. Math., 16 (1986), 365-372.
  • [7] N.M.Atakishiyev and S.K. Suslov, On the Askey-Wilson polynomials,Constructive approximation, 8 (1992), 363-369.
  • [8] W.N. Bailey, Series of hypergeometric type which are infinite in both directions, Quart. J. Math. (Oxford), 7 (1936), 105-115.
  • [9] G. Gasper, Solutionto problem# 6497 (q-analogues of a gammafunction, proposed by R. Askey), Amer. Math. Monthly, 94 (1987), 199-201.
  • [10] G. Gasper, qxtensions of Barnes', Cauchy'sand Euler's beta integrals, Topics in Mathematical Analysis, T. M.Rassias, ed., World Scientific Publishing Co., London, Singapore and Teaneck, N. J. (1989), 294-314.
  • [11] M. Gasper and M. Rahman, Basic HypergeometricSeries, Cambridge University Press, Cambridge (1990).
  • [12] G.H.Hardy, Proof of aformula of Mr. Ramanujan, Mess. Math.,44 (1915), 18-21; reprinted in Collected Papers, Vol 5, Oxford University Press, Oxford, 1972, pp. 594-597.
  • [13] G.H. Hardy, Ramanujan, Cambridge University Press, Cambridge; reprinted by Chelsea, New York, 1978.
  • [14] M.E.H. Ismail, A simple proof of Ramanujan's sum, Proc. Amer. Math. Soc, 63 (1977),185-186.
  • [15] M.E.H. Ismail, The basicBesselfunctions and polynomials, SIAM. J. Math. Anal., 12 (1981), 454-468.
  • [16] M.E.H. Ismail and D. Masson, Q-Hermite polynomials,biorthogonal rational func- tions, and q-beta integrals, Trans. Amer. Math. Soc, 346 (1994), 63-116.
  • [17] A.F. Nikiforov , S.K. Suslov and V.B. Uvarov, ClassicalOrthogonalPolynomials of a Discrete Variable, English translation, Springer-Verlag, Berlin (1991).
  • [18] M. Rahman and S.K, Suslov, The Pearson equationand the beta integrals, SIAM. J. Math. Anal., 25 (1994), 646-693.
  • [19] M. Rahman and S.K. Suslov, Classicalbiorthogonal rationalfunctions, in Methods of Approximation Theory in Complex Analysis and Mathematical Physics, A.A. Gonchar and E.B. Saff, eds., Lecture Notes in Math., 1550, Springer-Verlag, Berlin (1993), 131-146.
  • [20] M. Rahman and S.K. Suslov, Barnes and Ramanujan-type integralson theq-linear lattice, SIAM. J. Math. Anal., 25 (1994), 1002-1022.
  • [21] S. Ramanujan, Some definite integrals, Mess. Math., 44 (1915), 10-18; reprinted in Collected papers of Srinivasa Ramanujan, G. H. Hardy, P. V. Seshu Aiyer and B. M. Wilson, eds., Cambridge University Press, 1927; reprinted by Chelsea, New York, 1962.
  • [22] S. Ramanujan, A class of definite integrals,Quart. J. Math., 48 (1920), 294-310.
  • [23] S.K. Suslov, The theory of differenceanalogues of special functions ofhypergeometric type, Russian Mathematical Surveys, 44 (1993), 227-278.